# SDR 2008UALA01150

- Difficulty date: February 29, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 56,062 hours
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT CLASS DIVIDE CURTAIN IS INOP.  REPLACED FUSE.
